# SDR KBMA116007

- Difficulty date: September 12, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67244
- Part serial: DS019
- Condition: Inoperative
- Location: Flight Controls
- Part time: 910 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATERAL SERVO IS BINDING AND GETTING WORSE IN FLIGHT CONTROLS.  REPLACED WITH SERVICEABLE UNIT.
